MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/35; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/35; CORONARY DRUG-ELUTING STENT
Model Number 391235
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.Two days after implantation of the orsiro a stent thrombosis was detected.Treatment with drug coated balloon and iabp.
 
Additional Manufacturer Narrative
Combination product: yes.Two days after the successful index procedure coronary angiography revealed plaque at the previously implanted orsiro stent.Aspiration was done and two additional des were implanted to cover the plaque section.For the lesion where the orsiro stent was implanted, dcb treatment was done.The hospital commented that it is unknown whether the orsiro stent caused the st or not.As a hypothesis for the reported event, a vessel injury during ivus was stated.The provided clinical information was insufficient to establish whether a device deficiency contributed to this event.However, review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation no device deficiency or manufacturing related root cause could be identified.

Brand Name
ORSIRO 2.5/35
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key11957219
Report Number1028232-2021-03206
Device Sequence Number14553703
Product Code NIQ
UDI-Device Identifier07640130439368
UDI-Public07640130439368
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2022
Device Model Number391235
Device Catalogue NumberSEE MODEL NO.
Device Lot Number02206646
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;